How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

I finished radiotherapy a couple of months ago - during the

Customer Question

I finished radiotherapy a couple of months ago - during the course of which I had the expected diarrhoea & changed my diet to bland. That cleared up but now I have extreme constipation which makes it very painful for me to eat anything - even soups. I went to A&E had an enema but that wasn't able to clear my bloated stomach. Having had cancer once I worry that something else is going on that laxatives can't move. Any ideas.PAT
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. P. Jyoti replied 3 years ago.

Dr. P. Jyoti :

I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.

Dr. P. Jyoti :

Hello would you like to chat on this? Scroll down to see my messages. Please type into your message box and press 'enter' or 'reply' to send the message so that we can have a live chat.

Dr. P. Jyoti :

what cancer did you have? where was it?

Dr. P. Jyoti :

Please type your response and press 'enter' or 'reply' to send your message so that we can chat.

Dr. P. Jyoti :

hello do you see my message?

Dr. P. Jyoti :

where was the cancer?

JACUSTOMER-pbr6vvcb- :

womb cancer

Dr. P. Jyoti :

ok

Dr. P. Jyoti :

in that case it is best to see a doctor for this

Dr. P. Jyoti :

see your regular doctor, a family physician

Dr. P. Jyoti :

or you can see a GIT specialist

Dr. P. Jyoti :

radiotherapy can affect the motility of the intestines

Dr. P. Jyoti :

your intestines may have been affected by the radiotherapy

Dr. P. Jyoti :

hello

Dr. P. Jyoti :

you have rated me poor service even as we are holding the conversation

Dr. P. Jyoti :

may i know why is this?

Dr. P. Jyoti :

i can see here that you are typing something and was waiting for you to complete your typing

Dr. P. Jyoti :

but instead this poor service rating???